# SDR GLBA20120111H

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 41,466 hours, 43,801 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron
- Component: Airleron, Emb
- Component part number: 12008080002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION, FOUND THE LT & RT AILERONS HAVE MULTIPLE DENTS ON THE UPPER SIDE.  REPAIRED THE AFFECTED AREAS AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW LT AILERON EO 12-120-57-001 AND RT AILERON EO 12-120-57-002.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
